Hot flushes on propecia?

Hi, on my fourth week of taking 1mg daily of propecia . Noticed a v slight drop in labido but nothing of concern , however , unfortunately I seem to be getting negative sides now . During the day my skin is heating up then dropping in temp, especially under the arms and on the stomach area . Today I've been having hot flushes on and off along with dehydration . Have only been experiencing this this week . Shall I come of propecia all together or try to cut it down to 0.5g...

Doctor Answers 1

Side effects on medications

My advice for anyone with side effects is to stop the medication and advise the doctor. Some medications can be stopped suddently while others can not. Propecia is one that can be stopped. In general, the more serious the side effect the more urgently the doctor needs to be contacted. Dehydration can be very serious.  Get help if fluid intake is poor.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.